# SDR DALA2022042702968

- Difficulty date: April 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,594 hours, 22,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 PERFORM PERMANET REPAIR PER ER/A 586184. CORRECTIVE ACTION: SUMMARY OF NRC 00074: FRAME 1640 WAS REPAIRED PER PRI 586184-14 REV. 3 AND ER/A 586184-14AD REV. B SECTION III: PERMANENT REPAIR. (2208471)
